A Characterization of Sequential Equilibrium Strategies in Infinitely Repeated Incomplete Information Games
No abstract is available for this item.
|Date of creation:||Apr 1986|
|Date of revision:|
|Contact details of provider:|| Postal: Center for Mathematical Studies in Economics and Management Science, Northwestern University, 580 Jacobs Center, 2001 Sheridan Road, Evanston, IL 60208-2014|
Web page: http://www.kellogg.northwestern.edu/research/math/
More information through EDIRC
|Order Information:|| Email: |
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Robert J. Aumann & Lloyd S. Shapley, 2013.
"Long Term Competition -- A Game-Theoretic Analysis,"
Annals of Economics and Finance,
Society for AEF, vol. 14(2), pages 627-640, November.
- repec:cor:louvrp:-636 is not listed on IDEAS
- Fudenberg, Drew & Maskin, Eric, 1986. "The Folk Theorem in Repeated Games with Discounting or with Incomplete Information," Econometrica, Econometric Society, vol. 54(3), pages 533-54, May.
- Kreps, David M & Wilson, Robert, 1982.
Econometric Society, vol. 50(4), pages 863-94, July.
When requesting a correction, please mention this item's handle: RePEc:nwu:cmsems:686. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Fran Walker)
If references are entirely missing, you can add them using this form.